MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EPIC? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00572290
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an epic biliary stent was to be implanted in the bile duct to treat a malignant hilar tumor during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on an unknown date.The patient's anatomy was not tortuous and was dilated prior to stent placement.During the procedure, the epic stent was advanced over the guidewire.However, as the stent exited the scope, it was noted that it had partially deployed at the tip of the device before the deployment process had been initiated.The premature deployed stent was removed, and the procedure was completed using another device of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated based on the date the manufacturer became aware of the event, this information was not available as per account/customer.Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.

Brand Name
EPIC? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23610422
Report Number3005099803-2025-06062
Device Sequence Number21311722
Product Code FGE
UDI-Device Identifier08714729896913
UDI-Public(01)08714729896913(17)260416(10)33833913
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberM00572290
Device Catalogue NumberM00572290
Device Lot Number0033833913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown